# SDR SWAA2019071034729

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 39,595 hours, 19,580 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 894737
- Condition: Malfunctioned
- Part time: 39,594 hours, 19,580 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DECLARED EMERGENCY/ INFLIGHT SHUTDOWN.  DURING DESCENT INTO OAK, LOW OIL QUANTITY FLASHING. LOW OIL PRESSURE ENSUED WHEN ENGINE WAS AT IDLE.  QRH ADVISED ENGINE TO BE SHUTDOWN.  R&R ENGINE ASSY PER MT.
